Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 112, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 5, 2020, 6:38 PM EDT for White County, Georgia. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2020, 6:38 PM EDT (22:38 UTC)
- Expired
- May 5, 2020, 7:00 PM EDT
- In force
- 22 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County White County, GA
The radar
The Greer radar (KGSP), 137 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 6:41 PM EDT | TSTM WND DMG | 1 E Leaf, GA | TREE DOWN NEAR INTERSECTION OF HWY 254 AND HWY 115 E |
| May 5, 6:41 PM EDT | TSTM WND DMG | 1 Wnw Leaf, GA | TREE DOWN NEAR THE INTERSECTION OF HWY 115 E AND POULTRY RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -437 J/kg
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
837
WUUS52 KFFC 052238
SVRFFC
GAC311-052300-
/O.NEW.KFFC.SV.W.0112.200505T2238Z-200505T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
638 PM EDT Tue May 5 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
White County in northeastern Georgia...
* Until 700 PM EDT.
* At 638 PM EDT, a severe thunderstorm was located near Sautee, or
near Cleveland, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cleveland, Helen, Unicoi State Park, Camp Coleman Lake, Whitley Gap
Shelter, Robertstown, Leaf, Mossy Creek, Smithgall Woods
Conservation Are, Sautee and Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3473 8362 3472 8364 3469 8364 3465 8366
3462 8364 3460 8364 3456 8363 3455 8362
3454 8362 3454 8385 3455 8386 3467 8387
3472 8386 3475 8363
TIME...MOT...LOC 2238Z 266DEG 34KT 3464 8372
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:34 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, May 5, 3:34 PM EDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 334 PM EDT Tue May 5 2020 .SHORT TERM /Tonight through Wednesday Night/... The latest SPC outlook still indicates a Slight Risk for severe weather generally along and north of a line from Rome to Gainesville. As the short term period begins, scattered showers and isolated thunderstorms are ongoing across the far northern tier, along with broken to overcast skies. In spite of the cloud coverage inhibiting destabilization across far north Georgia, SBCAPE values could still reach into the 1000-1500 J/kg range. Strong deep layer shear is anticipated ahead of the approaching cold front, with 0-6 km bulk shear values of 50-60 kts. As a result, the potential remains for a few discrete supercellular storms capable of producing severe weather late this afternoon and into the evening across far north Georgia. 700-500 mb lapse rates of 7.5 to 8.0 C/km along with the aforementioned SBCAPE and deep shear parameters could favor a large hail threat with any severe thunderstorms that occur, with damaging wind gusts also possible. 0-1 km low level shear is not quite as impressive, with values between 20-25 kts and 0-1 km helicity values of 100-200 m2/s2. LCLs are also relatively high, so the potential for tornadogenesis will be limited, but not entirely impossible. Convection is expected to push southeastward through the evening hours, progressively decreasing in coverage as the front moves southward into central Georgia, with chance PoPs mainly along and north of the I-20 corridor during the late afternoon and evening only slight chance PoPs or less south of the I-85 corridor overnight. Thunderstorms will furthermore weaken with the loss of diurnal heating after sunset as favorable conditions diminish. Some moisture on the backside of the system could lead to a slight chance of showers in the far northeastern mountains during the morning and early afternoon on Wednesday. Otherwise, tomorrow is expected to be sunny, with strong subsidence and deep vertical mixing. Minimum relative humidity values tomorrow should remain outside of critical thresholds, but will range from 25 to 35 percent across central Georgia in the afternoon. However, Fire danger conditions could be met in the mid to late if temperatures in central Georgia end up higher than currently expected. A strong gradient behind the cold front could also contribute to breezy conditions, with sustained northwesterly winds as high as 20 mph and gusts up to 30 mph through much of the daytime. Cooler conditions are expected across much of the forecast area throughout the day on Wednesday behind the exiting cold front, with high temperatures ranging from 5 to 10 degrees below normal in the metro area and south, and 10 to 15 degrees below normal in the far northern tier, with highs ranging from upper 50s in far north Georgia to the upper 70s in east-central Georgia. Low temperatures early Thursday morning will also be unseasonably cool, ranging from 8-12 degrees below normal across the forecast area, in the upper 30s and 40s across north and central Georgia. King .LONG TERM /Thursday through Tuesday/... The long term forecast period is still dominated by large-scale troughing over the eastern CONUS as the large reservoir of high PV stratospheric air remains in place with smaller scale anomalies rotating around it. Thursday looks to be a pleasant day as the post-frontal airmass remains in place across the CWA with highs in the upper 60s to mid 70s. Friday will be the next chance at precipitation as another cold front moves through that is associated with a shortwave rotating around of the much larger trough, though guidance continues to be mixed on just how much moisture will be available for any thunderstorms or showers to form. 12Z NAM has come in a little wetter than 6Z and the GFS/Euro/Canadian all continue to show some rainfall across the area associated with the front. All continue to show little to no instability, as surface moisture remains rather limited. However, some moisture return does happen within the 925- 700mb layer, with the 12Z NAM showing PWATs up to 1.5" into the CWA, which given some broad lift ahead of the front, as well as forcing of the front itself, would be plenty to provide for some rainfall across the area. Rest of period looks to be relatively quiet, dry, and cool as the cold front that traversed our area moves well into the gulf, bringing highs only in the 60s and 70s over the weekend with lows Saturday night dipping all the way down into the 30s in portions of north Georgia. Starting Sunday, interest will shift to the Gulf and specifically the Bay of Campeche, where the stalled front may provide for the genesis of a surface low that is currently forecast to move just south of our forecast region. Lusk && .AVIATION... 18Z Update... Primarily VFR conditions are expected to continue through the forecast period, with scattered to broken clouds at 035-050 this afternoon and evening during the overnight hours. Scattered TSRA is expected to arrive at the metro ATL TAF sites and AHN by 22Z and decrease in coverage as they move into central Georgia after 03Z. A TEMPO group is in place from 22Z-01Z at the northern TAF sites, and only VCSH at MCN/CSG, as a result. W to SW winds of 10-13 kts and gusts up to 20 kts this afternoon will shift to NW by 04Z after the passage of a cold front. NW winds will increase to 13-17 kts with gusts up to 28 kts after 14Z and through the remainder of the day Wednesday. //ATL Confidence...18Z Update... Medium confidence on TSRA coverage and timing. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 54 71 43 70 / 30 10 5 0 Atlanta 55 69 44 69 / 40 5 5 0 Blairsville 48 60 36 63 / 50 20 10 0 Cartersville 51 67 41 69 / 40 10 5 0 Columbus 58 76 47 74 / 20 5 0 0 Gainesville 53 67 42 68 / 30 10 5 0 Macon 60 76 46 72 / 20 5 0 0 Rome 51 66 41 70 / 30 10 5 0 Peachtree City 54 71 43 70 / 30 5 0 0 Vidalia 66 79 49 73 / 10 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Lusk AVIATION...King
Hazardous weather outlook, May 5, 12:15 PM EDT, 6 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1215 PM EDT Tue May 5 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1215 PM EDT Tue May 5 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Severe thunderstorms are possible this afternoon and evening over north Georgia between 3 PM and 9 PM as a cold front pushes south across the state. Large hail up to 2 inches in diameter will be the primary threat with any severe storms which occur, though damaging winds and a brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... The probability of widespread hazardous weather is low. Windy conditions are expected Wednesday with sustained winds of 15 to 25 mph and gusts to 35 mph likely. Thunderstorms are possible on Friday. Otherwise no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation especially between 3 PM and 9 PM across north Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 5, 4:28 PM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
428 PM EDT Tue May 5 2020
GAZ001>004-052115-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
428 PM EDT Tue May 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...WALKER AND
DADE COUNTIES UNTIL 515 PM EDT...
At 427 PM EDT...a strong thunderstorm was over Cooper Heights,
moving east at 45 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dalton, Lafayette, Ringgold, Fort Oglethorpe, Chickamauga, Varnell,
Tunnel Hill, Cohutta, Naomi, Noble, Wood Station, Rocky Face, Blue
Spring, Tilton, Mill Creek, Linwood, Boynton, Beaumont, Dawnville and
Cloudland Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3484 8485 3471 8491 3472 8493 3471 8494
3470 8493 3470 8492 3467 8493 3468 8494
3465 8494 3473 8549 3488 8549 3499 8498
TIME...MOT...LOC 2027Z 265DEG 40KT 3481 8542
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 5, 4:44 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Tue May 5 2020
GAZ005-006-052130-
Murray GA-Fannin GA-
444 PM EDT Tue May 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MURRAY AND NORTHERN
FANNIN COUNTIES UNTIL 530 PM EDT...
At 443 PM EDT...a strong thunderstorm was over Cisco, moving east at
50 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Blue Ridge, Morganton, Jones Mill, Higdon, Gregory, Loving, Cohutta
Wilderness, Epworth, Tennga, Mineral Bluff, Cisco, Colwell and Hemp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8414 3495 8418 3492 8416 3486 8418
3489 8483 3494 8484 3499 8481
TIME...MOT...LOC 2043Z 264DEG 42KT 3496 8475
HAIL...0.75IN
WIND...40MPHSpecial weather statement, May 5, 5:36 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Tue May 5 2020
GAZ006>008-052200-
Gilmer GA-Union GA-Fannin GA-
536 PM EDT Tue May 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...SOUTHWESTERN UNION AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 600 PM EDT...
At 536 PM EDT...a strong thunderstorm was over East Ellijay, or over
Ellijay...moving east at 55 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Ellijay, East Ellijay, Suches, Margret, Hurst, Jones Creek, Woods
Hole Shelter, Dial, Springer Mountain Shelter, Cartecay, Owltown,
Pisgah, Black Gap Shelter, Cherry Log, Mountaintown, Stover Creek
Shelter, Hawk Mountain Shelter, Roy, Gaddistown and Roundtop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3482 8389 3474 8394 3472 8398 3468 8399
3467 8403 3464 8404 3466 8407 3465 8410
3466 8413 3465 8415 3465 8416 3461 8418
3460 8458 3475 8458 3487 8417
TIME...MOT...LOC 2136Z 257DEG 48KT 3469 8447
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 5, 6:02 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EDT Tue May 5 2020
GAZ006>008-014>016-052230-
Gilmer GA-Dawson GA-Union GA-White GA-Lumpkin GA-Fannin GA-
602 PM EDT Tue May 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...SOUTHERN UNION...WHITE...NORTHERN LUMPKIN AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 630 PM EDT...
At 602 PM EDT...a strong thunderstorm was over Hawk Mountain Shelter,
or 13 miles northwest of Dahlonega...moving east at 50 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cleveland, Helen, Suches, Unicoi State Park, Robertstown, Woods Hole
Shelter, Low Gap Shelter, Len Foote Hike Inn, Pisgah, Vogel State
Park, Anna Ruby Falls, Stover Creek Shelter, Leaf, Turners Corner,
Sautee, Gaddistown, Qualatchee Lake, Margret, Camp Merrill and
Whitley Gap Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3476 8363 3473 8362 3472 8364 3469 8364
3466 8366 3462 8364 3460 8364 3456 8363
3458 8436 3473 8434 3480 8372 3479 8370
3480 8369
TIME...MOT...LOC 2202Z 271DEG 42KT 3466 8416
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 5, 6:32 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
632 PM EDT Tue May 5 2020
GAZ016-052245-
White GA-
632 PM EDT Tue May 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR WHITE COUNTY UNTIL 645 PM EDT...
At 632 PM EDT...a strong thunderstorm was over Qualatchee Lake, or
near Cleveland...moving east at 40 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cleveland, Helen, Unicoi State Park, Camp Coleman Lake, Whitley Gap
Shelter, Robertstown, Leaf, Mossy Creek, Smithgall Woods Conservation
Are, Sautee and Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3472 8364 3469 8364 3466 8366 3462 8364
3458 8364 3455 8362 3453 8363 3452 8365
3454 8384 3455 8386 3461 8386 3462 8388
3468 8387 3472 8386 3473 8383 3474 8362
TIME...MOT...LOC 2232Z 267DEG 34KT 3465 8383
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 5, 6:34 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
634 PM EDT Tue May 5 2020
GAZ013>015-052300-
Dawson GA-Pickens GA-Lumpkin GA-
634 PM EDT Tue May 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR DAWSON...EASTERN PICKENS AND
LUMPKIN COUNTIES UNTIL 700 PM EDT...
At 633 PM EDT...a strong thunderstorm was over Fausett Lake, or 8
miles east of Jasper...moving east at 40 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dahlonega, Dawsonville, Amicalola Falls State Park, Sequoyah Lake,
Len Foote Hike Inn, Auraria, Marblehill, Garland, Nimblewill, McKee,
Juno and Fausett Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3451 8384 3446 8390 3447 8391 3447 8393
3445 8392 3441 8398 3440 8397 3439 8398
3440 8436 3456 8437 3456 8435 3458 8433
3458 8431 3457 8429 3457 8426 3459 8425
3462 8388
TIME...MOT...LOC 2233Z 266DEG 34KT 3450 8428
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 11:29 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker, Whitfield | 46 min |
| May 4, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 25 min |
| May 5, 12:09 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Fannin, Floyd, Gilmer, Gordon and 4 more | 51 min |
| May 5, 12:23 AM EDT | Special Weather Statement | FFC | Lumpkin, Union | 37 min |
| May 5, 12:49 AM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Pickens | 26 min |
| May 5, 12:55 AM EDT | Special Weather Statement | FFC | Towns, White | 20 min |
| May 5, 1:06 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 24 min |
| May 5, 1:11 AM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 34 min |
| May 5, 4:28 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 47 min |
| May 5, 4:44 PM EDT | Special Weather Statement | FFC | Fannin | 46 min |
| May 5, 5:36 PM EDT | Special Weather Statement | FFC | Gilmer, Union | 24 min |
| May 5, 6:02 PM EDT | Special Weather Statement | FFC | White | 28 min |
| May 5, 6:32 PM EDT | Special Weather Statement | FFC | White | 13 min |
| May 5, 6:34 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 26 min |
| May 5, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Pickens, White | 48 min |
| May 5, 6:46 PM EDT | Special Weather Statement | FFC | Pickens | 29 min |
| May 5, 7:13 PM EDT | Special Weather Statement | FFC | Banks | 17 min |
| May 5, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 14 min |
| May 5, 7:30 PM EDT | Special Weather Statement | FFC | Banks, Forsyth, Hall | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.